# SDR HALA2022101300330

- Difficulty date: October 12, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N393HA
- Make and model: Airbus A330-243
- Aircraft serial: 1422
- Aircraft time: 36,306 hours, 5,796 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Deu
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

SHIP 393 2L CABIN PRESSURE LIGHT INOP DUE TO DEU B INOP AT 2L STATION. OK TO CONTINUE PER MEL 52-71-1H. CORRECTIVE ACTION: REMOVED AND REPLACED DEU B FIN (300RH3) PER AMM 23-73-47. (9752241)
